# SDR P5CA2024091900017

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 V/C FLAP FOUND LSA WORN( PERFORMED REPAIR AT LSA WORN AREA IAW CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED )
